# SDR COMA0360464

- Difficulty date: October 22, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 24,145 hours, 22,962 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 24,145 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TASK NR 002-53-160-610, 4 CRACKS WERE FOUND IN THE PRESSURE FLOOR SKIN NEAR FS 461.0, BETWEEN LBL9.0 AND RBL 9.0. THE CRACKS RANGE FROM 2.5 INCH TO 3.1250 INCHES LENGTH.  THE PRESSURE SKIN WAS REPAIRED IAW MFG REO NR 601R-53-41-102, REV B, DATED 6-8-2003, AND REO NR 601R-53-41-162, DATED 6-9-2003.  OK FOR RETURN TO SERVICE.
